Hello. i have a yeast infection from increasing...Hello. I have a yeast infection from increasing the dosage of Metoprolol. First, is there anyone else in the group? I am asking because I joined another support group and I was the only member. Add comment Follow a Care Guide Be a Care Guide
- my name is Elizabeth I'm trying to figure out which medication causes all of this and i am going to tell doctor to get me off of it
- Hi, I started taking metoprolol a few months ago for mild arrhythmias and chest discomfort. Now I'm taking buspar for anxiety. I have been getting heart aches that feel like sore muscle pains and they wake me up at night. I visited ER on a few occasions, but was always sent home with no...
- Hi. Thanks for allowing me to join. I started taking metoprolol the end of January and have had a miserable headache every day since then. It starts between 10am-12am and progressively gets worse. I have a history of headaches and have a shunt that drains excess fluid from my brain but this...
- Does anyone take black ginger with viagra? If so what side effects if any?
- Hi, I'm 41and newly diagnosed with lupus, I was hopitalized with sepsis shock and that's when they found out about the lupus. It's totally changed my life. it's been very hard ajusting, but I thank God I'm still here. I'm just wondering if anyone else out there has had the same experience with...
Related support groups
- Support group for people who take Metoprolol Tartrate and have Vaginal Yeast Infection
- Support group for people who have Vaginal Yeast Infection (111 members)
- Support group for people who take Metoprolol Tartrate (406 members)